7 found
Sort by:
  1. George F. McNulty (2004). Minimum Bases for Equational Theories of Groups and Rings: The Work of Alfred Tarski and Thomas Green. Annals of Pure and Applied Logic 127 (1-3):131-153.
    Suppose that T is an equational theory of groups or of rings. If T is finitely axiomatizable, then there is a least number μ so that T can be axiomatized by μ equations. This μ can depend on the operation symbols that occur in T. In the 1960s, Tarski and Green completely determined the values of μ for arbitrary equational theories of groups and of rings. While Tarski and Green announced the results of their collaboration in 1970, the only fuller (...)
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  2. Ralph Freese, George F. McNulty & J. B. Nation (2002). Inherently Nonfinitely Based Lattices. Annals of Pure and Applied Logic 115 (1-3):175-193.
    We give a general method for constructing lattices L whose equational theories are inherently nonfinitely based. This means that the equational class generated by L is locally finite and that L belongs to no locally finite finitely axiomatizable equational class. We also provide an example of a lattice which fails to be inherently nonfinitely based but whose equational theory is not finitely axiomatizable.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  3. Jaroslav Ježek & George F. McNulty (1995). The Existence of Finitely Based Lower Covers for Finitely Based Equational Theories. Journal of Symbolic Logic 60 (4):1242-1250.
    Direct download (7 more)  
     
    My bibliography  
     
    Export citation  
  4. George F. McNulty (1986). Alfred Tarski and Undecidable Theories. Journal of Symbolic Logic 51 (4):890-898.
  5. George F. McNulty (1977). Fragments of First Order Logic, I: Universal Horn Logic. Journal of Symbolic Logic 42 (2):221-237.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  6. George F. McNulty (1976). The Decision Problem for Equational Bases of Algebras. Annals of Mathematical Logic 10 (3-4):193-259.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  7. George F. McNulty (1976). Undecidable Properties of Finite Sets of Equations. Journal of Symbolic Logic 41 (3):589-604.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation